Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the degree of variation in conformal mapping of variable regions


Author: S. E. Warschawski
Journal: Trans. Amer. Math. Soc. 69 (1950), 335-356
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1950-0037912-X
MathSciNet review: 0037912
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bieberbach, Über die Kreisabbildung von nahezu kreisförmigen Berreichen, Preuss. Akad. Wiss. Sitzungsber. (1924) pp. 181-188.
  • [2] C. Carathéodory, Conformal representation, Cambridge University Tracts, No. 28, 1932.
  • [3] Jacqueline Ferrand, Étude de la correspondence entre les frontières dans la représentation conforme, Bull. Soc. Math. France 70 (1942), 143–174 (French). MR 0011727
  • [4] Jacqueline Ferrand, Sur la déformation analytique d’un domaine, C. R. Acad. Sci. Paris 221 (1945), 132–134 (French). MR 0013798
  • [5] C. Gattegno and A. Ostrowski, Représentation conforme à la frontière: domaines généraux, Memorial des Sciences Mathématiques, vol. 109, 1949.
  • [6] -, Représentation conforme à la frontière: domaines particuliers, Memorial des Sciences Mathématiques, vol. 110, 1949.
  • [7] M. Lavrientieff, Sur la continuité des fonctions univalentes, C. R. (Doklady) Acad. Sci. USSR. vol. IV (1936) pp. 215-217.
  • [8] -, Sur la représentation conforme, C. R. Acad. Sci. Paris vol. 184 (1927) pp. 1407-1409.
  • [9] E. Lindelöf, Sur un principe général de l'analyse et ses applications à la représentation conforme, Acta Societatis Scientiarum Fennicae vol. 46, No. 4 (1915) pp. 1-35.
  • [10] A. R. Marchenko, Sur la représentation conforme, C. R. (Doklady) Acad. Sci. USSR. vol. 1 (1935) pp. 289-290.
  • [11] A. Markoushevitch, Sur la représentation conforme des domaines à frontières variables, Matematicheskij Sbornik vol. 43 (1936) pp. 864-886.
  • [12] F. J. Polansky, Some approximation theorems in conformal mapping, Thesis, University of Minnesota.
  • [13] T. Radó, Sur la représentation conforme des domaines variables, Acta Litterarum ac Scientiarum, Universitatis Francisco-Josephinae vol. 1 (1923) pp. 180-186.
  • [14] G. Szegö, Zur Theorie der schlichten Abbildungen, Math. Ann. 100 (1928), no. 1, 188–211 (German). MR 1512482, https://doi.org/10.1007/BF01448843
  • [15] S. E. Warschawski, On conformal mapping of regions bounded by smooth curves, Proc. Amer. Math. Soc. 2 (1951), 254–261. MR 0041231, https://doi.org/10.1090/S0002-9939-1951-0041231-1
  • [16] Julius Wolff, Sur la représentation conforme des bandes, Compositio Math. 1 (1935), 217–222 (French). MR 1556888

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0037912-X
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society